# SDR AALA20021235

- Difficulty date: August 27, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP WEAR ON FRAME AT STATION 1401 AT LONGERON 21R.  REPAIRED FRAME AT 1401 AND LONGERON 21R PER ESO 80599.  (M)
